NSSC OpenIR  > 空间科学部
Bounce resonance diffusion coefficients for spatially confined waves
Li, Xinxin; Tao, Xin; Lu, Quanmin; Dai, Lei; Tao, Xin (xtao@ustc.edu.cn)
Department空间科学部
Source PublicationGeophysical Research Letters
2015
Volume42Issue:22Pages:9591-9599
ISSN0094-8276
Language英语
AbstractTheoretical bounce resonance diffusion coefficients from interactions between electrons and spatially confined waves are derived and validated. Roberts and Schulz bounce resonance diffusion coefficients assume waves to be present on the whole bounce trajectory of particles; therefore, they are not directly applicable to waves that have a finite spatial extent. We theoretically derive and numerically validate a new set of bounce resonance diffusion coefficients for spatially confined waves. We apply our analysis to magnetosonic waves, which are confined to equatorial regions, using a previously published magnetosonic wave model. We find that the bounce resonance diffusion coefficients are comparable to the gyroresonance diffusion coefficients. We conclude that bounce resonance diffusion with magnetosonic waves might play an important role in relativistic electron dynamics. Key Points Roberts and Schulz bounce resonance diffusion coefficients are validated with simulations Bounce resonance diffusion coefficients are derived and validated for spatially confined waves Electron bounce resonance with magnetosonic waves is as important as gyroresonance. © 2015. American Geophysical Union. All Rights Reserved.
Indexed BySCI ; EI
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/5291
Collection空间科学部
Corresponding AuthorTao, Xin (xtao@ustc.edu.cn)
Recommended Citation
GB/T 7714
Li, Xinxin,Tao, Xin,Lu, Quanmin,et al. Bounce resonance diffusion coefficients for spatially confined waves[J]. Geophysical Research Letters,2015,42(22):9591-9599.
APA Li, Xinxin,Tao, Xin,Lu, Quanmin,Dai, Lei,&Tao, Xin .(2015).Bounce resonance diffusion coefficients for spatially confined waves.Geophysical Research Letters,42(22),9591-9599.
MLA Li, Xinxin,et al."Bounce resonance diffusion coefficients for spatially confined waves".Geophysical Research Letters 42.22(2015):9591-9599.
Files in This Item:
File Name/Size DocType Version Access License
201542229591-9599.pd(1713KB)期刊论文出版稿开放获取CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Xinxin]'s Articles
[Tao, Xin]'s Articles
[Lu, Quanmin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Xinxin]'s Articles
[Tao, Xin]'s Articles
[Lu, Quanmin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Xinxin]'s Articles
[Tao, Xin]'s Articles
[Lu, Quanmin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.